# SDR AALA202205168558

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A300*
- Aircraft serial: 5594
- Aircraft time: 27,895 hours, 11,176 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3326
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME EVENT - OIL MIST ODOR, BEGAN TOP OF DESCENT ALL THE WAY TO LANDING, MAINLY FLIGHT DECK ODOR DISSIPATED AFTER ENGINE SHUTDOWN WITH APU SUPPLYING PACKS. MAINTENANCE PERFORMED TASK CARD 26L00021001 AND SUSPECTED APU OIL INGESTION. ALSO ACCOMPLISHED TASK CARD 26L00021002 APU SMOKE ODOR FUMES TROUBLESHOOTING AND DETERMINED IT WAS RESIDUAL OIL AND NO LEAKS WERE NOTED. MAINTENANCE ACCOMPLISHED TASK 26L00021004 DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEM. A SATISFACTORY  OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FURTHER DEFECTS NOTED AT THIS TIME.
